# SDR DALA1149959885

- Difficulty date: August 25, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 74,499 hours, 68,905 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR SURFACE HAS A CRACK (APPX 2 1/2").  MAINTENANCE REMOVED AND REPLACED L1 DOOR IAW DC9 AMM 52-11-00, PG 401 AND T/C 0500-0534M.
